| Catalog Number |
703896S |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
As reported: "during surgery to place a distal radius plate, the drill bit penetrated toward the dorsal side during drilling, became entangled in the stockinette, and the tip broke off.It broke off outside the patient body, no fragments remain inside the body.".
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
Additional Manufacturer Narrative
Correction: please refer to section h6 (health impact code).The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
Event or Problem Description